# SDR SWAA010678

- Difficulty date: March 4, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 47,253 hours, 40,179 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 059341
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, B
- Precautionary procedure: K

## Discrepancy

ELECTRIC BURNING ODOR AT ROWS 17 TO 18, RIGHT SIDE.  FOUND WINDOW LIGHT BALLAST INOP.  REMOVED AND REPLACED BALLAST PER MM.
